# SDR DALA2021110506809

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 52,964 hours, 27,443 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: D3215303200400
- Part serial: NWA038001
- Condition: Corroded
- Location: 002
- Part time: 82,443 hours, 37,332 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 - RT MLG AFT PINTLE PIN SHOW SIGNS OF CORROSION ON THREADS. CORRECTIVE ACTION: REMOVED AND REPLACED RT AFT PINTLE PIN REF AMDS 3210. (2007048)
